Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 57, NWS Miami, FL

June 11, 2008Hendry County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 11, 2008, 4:00 PM EDT for Hendry County, Florida. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2008, 4:00 PM EDT (20:00 UTC)
Expired
Jun 11, 2008, 4:45 PM EDT
In force
45 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Hendry County, FL

The radar

The Miami radar (KAMX), 122 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2008-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2670 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2008-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2670 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
684 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 112002
SVRMFL
FLC051-112045-
/O.NEW.KMFL.SV.W.0057.080611T2000Z-080611T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
400 PM EDT WED JUN 11 2008

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL HENDRY COUNTY IN SOUTH FLORIDA.

* UNTIL 445 PM EDT

* AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10     
  MILES SOUTHEAST OF MONTURA...OR OVER STATE ROUTE 846. THIS         
  STORM WAS NEARLY STATIONARY.

* THE STORM WILL AFFECT...
  RURAL EASTERN HENDRY COUNTY
  STATE ROUTE 846
  AND SURROUNDING COMMUNITIES.

THIS STORM MAY DRIFT NORTHWEST TOWARDS MONTURA. RESIDENTS SHOULD 
REMAIN ALERT TO CHANGING WEATHER CONDITIONS.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

LAT...LON 2650 8113 2671 8113 2662 8089 2645 8090
TIME...MOT...LOC 2000Z 117DEG 2KT 2656 8097

$$

STRASSBERG
1 follow-up statement
915 
WWUS52 KMFL 112037
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
437 PM EDT WED JUN 11 2008

FLC051-112047-
/O.EXP.KMFL.SV.W.0057.000000T0000Z-080611T2045Z/
HENDRY FL-
437 PM EDT WED JUN 11 2008

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HENDRY COUNTY
WILL EXPIRE AT 445 PM EDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO 
LONGER SEVERE.

THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2650 8113 2671 8113 2662 8089 2645 8090
TIME...MOT...LOC 2037Z 117DEG 2KT 2657 8099

$$

STRASSBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:13 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 11, 2:13 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
213 PM EDT WED JUN 11 2008

.DISCUSSION...SHOWERS AND THUNDERSTORMS ARE FIRING ALONG THE
ATLANTIC COAST SEABREEZE TODAY WITH AN IMPRESSIVE OUTFLOW BOUNDARY
FROM THE THUNDERSTORMS IN DADE AND BROWARD. CONVECTION WILL
CONTINUE THROUGH THE AFTERNOON INTO THE EVENING HOURS FAVORING
CONVERGENCE SET UP BY OUTFLOW BOUNDARIES AND SEA/LAKE BREEZE
CIRCULATIONS.

MOST PROMINENT FEATURE AFFECTING FLORIDA WEATHER APPEARS TO BE
THE PERSISTENT UPPER LOW NEAR 30 N 80 W PRODUCING A BROAD CYCLONIC
UPPER LEVEL WIND FLOW, NORTH TO NORTHWEST, ACROSS THE PENINSULA.
AT MID AND LOWER LEVELS HIGH PRESSURE CONTINUES TO PREVAIL WITH A
WEAK EAST TO SOUTHEAST WIND FLOW EASILY DISRUPTED BY OUR DIURNAL
SEA AND LAKE BREEZE CIRCULATIONS SO TYPICAL OF OUR SUMMER SEASON.
WHILE MOISTURE IS NOT AS AVAILABLE AS WOULD BE EXPECTED, WITH
PRECIPITABLE WATER AROUND 1.5-1.8 INCHES, THERE IS STILL PLENTY OF
MOISTURE AND INSTABILITY FOR SHOWERS AND THUNDERSTORMS DEVELOPING
EACH DAY DEPENDING ON SEA/LAKE BREEZE CONVERGENCE TO START AND
OUTFLOW BOUNDARY CONVERGENCE INTO THE EVENING HOURS. NOT MUCH
CHANGE EXPECTED TO THIS PATTERN THROUGH FRIDAY.

FOR THE EXTENDED PERIOD SOMEWHAT DRIER IS IS SHOWN MOVING INTO THE
PENINSULA FROM THE EAST ON SATURDAY BUT IT DOESNT LAST LONG AS WINDS
VEER TO THE SOUTHEAST AND SOUTH ON SUNDAY BRINGING MOISTURE BACK.
ALSO OVER THE WEEKEND, THE GFS DIGS A SHORT WAVE INTO THE NORTHEAST
GULF OF MEXICO WHICH RESULTS IN A WEAK SURFACE LOW DEVELOPING. THIS
COULD ENHANCE CONVECTION PATTERNS SUNDAY THROUGH THE MIDDLE OF NEXT
WEEK. THIS PATTERN COULD BE INTERESTING, BUT NEED TO SEE IF THE
MODELS MAINTAIN CONSISTENCY WITH IT FROM RUN TO RUN. THE 00Z ECMWF
HINTS AT A SIMILAR SCENARIO BUT WITH THE LOW FARTHER NORTH. AT ANY
RATE, IT DOES LOOK AS IF THE SYNOPTIC LONGWAVE PATTERN WILL BE
CHANGING OVER THE WEEKEND WITH A BROAD TROUGH DIGGING INTO THE
EASTERN SEABOARD, PUSHING A WEAK FRONT/BOUNDARY INTO NORTH FLORIDA
AND ENHANCING OUR SHOWER/THUNDERSTORM CHANCES NEXT WEEK.

&&

.MARINE...OUTSIDE OF SHOWERS AND THUNDERSTORMS, A WEAK EAST TO
SOUTHEAST PREVAILING WIND FLOW IS EXPECTED THROUGH THE UPCOMING
WEEKEND WITH DIURNAL SEA BREEZE CIRCULATIONS EACH DAY.

&&

.FIRE WEATHER...NO CONCERNS EXCEPT FOR THE PERSISTENT MUCK
FIRE/SMOKE ISSUE ON THE SOUTHWEST SHORE OF LAKE OKEECHOBEE. RECENT
RAINS AND CONTINUED GOOD CHANCES IN THE NEAR FUTURE SHOULD HELP.

&&

.AVIATION...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE
STILL EXPECTED THIS AFTERNOON AND EARLY EVENING ACROSS SOUTH
FLORIDA, BUT MOST ACTIVITY IS EXPECTED ALONG THE EAST COAST SEA
BREEZE AND NEARLY THE SAME CONDITIONS ARE EXPECTED AGAIN FOR THURSDAY. MVFR
CEILINGS, IFR VIS, AND GUSTY WINDS WILL BE POSSIBLE WITH ANY STORM
TODAY AND AGAIN THURSDAY.

IN AND AROUND TSRA WINDS MAY BE GUSTY AND VARIABLE, BUT OUTSIDE OF
TS INFLUENCES ALONG THE EAST COAST WINDS WILL BE ONSHORE AT 8 TO 12
KTS. AT APF WINDS WILL BE SLIGHTLY LESS BUT STILL ONSHORE THROUGH
INTO THE EVENING. AS THE EVENING PROGRESSES WINDS WILL GO TO NEAR
CALM.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  74  88  75  87 / 30 60 20 40
FORT LAUDERDALE  77  87  76  87 / 30 50 20 40
MIAMI            76  89  77  87 / 30 50 20 40
NAPLES           72  91  73  90 / 20 60 20 60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...50/RLP
SHORT TERM/AVIATION...04/AT
Hazardous weather outlook, Jun 11, 9:08 AM EDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
908 AM EDT WED JUN 11 2008

FLZ063-066>075-168-172>174-120300-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
908 AM EDT WED JUN 11 2008

...SCATTERED THUNDERSTORMS WEST TO NUMEROUS INTERIOR AND EAST TODAY...
...DENSE FOG/SMOKE POSSIBLE AGAIN TONIGHT NEAR LAKE OKEECHOBEE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL BE IN THE COASTAL
WATERS AND ALONG THE WEST COAST WITH NUMEROUS THUNDERSTORMS
IN THE INTERIOR AND ALONG THE EAST TODAY. GUSTY WINDS, SMALL
HAIL, HEAVY RAINFALL, AND FREQUENT LIGHTNING WILL BE POSSIBLE.
THE STRONGEST ACTIVITY WILL BE MOSTLY CONCENTRATED ALONG THE
EAST COAST SEA BREEZE AND OVER INTERIOR LOCATIONS.

WATERSPOUTS: A LIGHT SOUTHEAST WIND AT THE SURFACE WITH SOUTHWEST
WINDS ALOFT MAY COMBINE OVER THE COASTAL WATERS TO ALLOW A CHANCE
FOR WATERSPOUTS OVER THE COASTAL WATERS TODAY.

WIND: WIND GUSTS AROUND 50 MPH WILL BE POSSIBLE IN THUNDERSTORM
ACTIVITY, MAINLY IN THE INTERIOR AND EAST.

HAIL: SMALL DIME-SIZED HAIL MAY BE POSSIBLE IN THE THUNDERSTORMS
IN THE INTERIOR AND EAST.

FLOODING: LOCALLY HEAVY RAINFALL MAY PRODUCE PONDING OF WATER IN
POORLY DRAINED ROADWAY AREAS OR ROADWAYS IN THE INTERIOR AND EAST.

VISIBILITY: FOG,  POSSIBLY MIXED WITH SMOKE,  MAY BE POSSIBLE ONCE
AGAIN TONIGHT NEAR THE MUCK FIRE BURNING ALONG WESTERN SHORE OF
LAKE OKEECHOBEE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

RIP CURRENTS WILL OCCUR AGAIN ALONG THE ATLANTIC COAST FRIDAY
AND INTO THE WEEKEND.

A MIX OF SMOKE AND NIGHTTIME FOG WILL BE POSSIBLE OVER THE NEXT
SEVERAL NIGHTS NEAR LAKE OKEECHOBEE AFFECTING MAINLY GLADES AND
HENDRY COUNTIES.

SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH AFTERNOON. LOCALLY
HEAVY RAIN, GUSTY WINDS AND SMALL HAIL ALONG WITH THE OCCASIONAL
LIGHTNING STRIKES CAN BE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER SPOTTERS ARE
ENCOURAGED TO REPORT ANY HIGH WIND GUSTS, HAIL, OR POTENTIALLY
HAZARDOUS FLOODING.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. $$

In the hours before

Special weather statement, Jun 11, 12:48 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1248 PM EDT WED JUN 11 2008

FLZ073-111715-
INLAND MIAMI-DADE FL-
1248 PM EDT WED JUN 11 2008

...STRONG THUNDERSTORM NEAR MICCOSUKEE RESORT...

AT 1244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MICCOSUKEE RESORT...MOVING SOUTHWEST AT 9
MPH.

THIS STORM WILL AFFECT...

MICCOSUKEE RESORT...
TAMIAMI TRAIL NEAR THE MICCOSUKEE RESORT...
KROME AVENUE BETWEEN TAMIAMI AND OKEECHOBEE BLVD...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 45 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2568 8059 2586 8068 2593 8045 2575 8043
TIME...MOT...LOC 1648Z 054DEG 8KT 2581 8052

TINGLER
Special weather statement, Jun 11, 1:12 PM EDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
112 PM EDT WED JUN 11 2008

FLZ073-111800-
INLAND MIAMI-DADE FL-
112 PM EDT WED JUN 11 2008

...STRONG THUNDERSTORM NEAR THE MICCOSUKEE RESORT...

AT 107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MICCOSUKEE RESORT...MOVING SOUTHWEST AT 5
MPH.

THIS STORM WILL AFFECT...

INTERSECTION KROME AND KENDALL DRIVE...
AREAS ALONG TAMIAMI BETWEEN 40 MILE BEND AND KROME...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 45 MPH...DIME-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2571 8041 2559 8056 2572 8078 2593 8066
      2592 8040
TIME...MOT...LOC 1712Z 038DEG 4KT 2577 8053

TINGLER
Special weather statement, Jun 11, 2:25 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
225 PM EDT WED JUN 11 2008

FLZ067-071-072-111900-
INLAND PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-
225 PM EDT WED JUN 11 2008

...STRONG THUNDERSTORMS MOVING ACROSS STATE ROAD 27...

AT 219 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF
LOXAHATCHEE NATIONAL WILDLIFE REFUGE TO WESTON...MOVING EAST AT 3
MPH.

THESE STORMS WILL AFFECT...

INTERSECTION I-75 AND HIGHWAY 27...
HIGHWAY 27 FROM I-75 TO THE PALM BEACH COUNTY LINE...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
PEA SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN
A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2655 8035 2614 8037 2614 8053 2640 8061
TIME...MOT...LOC 1825Z 254DEG 3KT 2647 8042 2611 8042

TINGLER
Special weather statement, Jun 11, 3:14 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
314 PM EDT WED JUN 11 2008

FLZ067-112000-
INLAND PALM BEACH COUNTY FL-
314 PM EDT WED JUN 11 2008

...STRONG THUNDERSTORMS MOVING ACROSS INTERIOR PALM BEACH COUNTY...

AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
LION COUNTRY SAFARI TO LOXAHATCHEE NATIONAL WILDLIFE REFUGE...MOVING
NORTH AT 9 MPH.

THESE STORMS WILL AFFECT...

LION COUNTRY SAFARI...
LOXAHATCHEE NATIONAL WILDLIFE REFUGE...
WELLINGTON...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2673 8061 2687 8057 2679 8020 2645 8022
      2659 8063
TIME...MOT...LOC 1914Z 183DEG 8KT 2665 8046 2657 8025

STRASSBERG
Special weather statement, Jun 11, 3:43 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
343 PM EDT WED JUN 11 2008

FLZ071-112030-
INLAND BROWARD COUNTY FL-
343 PM EDT WED JUN 11 2008

...STRONG THUNDERSTORM JUST NORTH OF ALLIGATOR ALLEY IN BROWARD
COUNTY...

AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF INTERSECTION ALLIGATOR ALLEY
AND MIAMI CANAL. THIS STORM WAS NEARLY STATIONARY.

THIS STORM WILL AFFECT...

  RURAL WESTERN BROWARD COUNTY
  RURAL NORTHWESTERN BROWARD COUNTY

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2619 8079 2632 8078 2630 8053 2616 8053
TIME...MOT...LOC 1943Z 117DEG 2KT 2623 8068

STRASSBERG

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:20 PM EDTSpecial Weather StatementMFLGlades55 min
Jun 10, 9:24 PM EDTSpecial Marine WarningMFL66 min
Jun 10, 9:43 PM EDTAreal Flood AdvisoryMFLGlades2 hr
Jun 10, 9:54 PM EDTSpecial Weather StatementMFLGlades51 min
Jun 10, 10:33 PM EDTSpecial Marine WarningMFL57 min
Jun 11, 12:48 PM EDTSpecial Weather StatementMFLMiami-Dade27 min
Jun 11, 1:12 PM EDTSpecial Weather StatementMFLMiami-Dade48 min
Jun 11, 2:25 PM EDTSpecial Weather StatementMFLBroward35 min
Jun 11, 3:14 PM EDTSpecial Weather StatementMFLPalm Beach46 min
Jun 11, 3:43 PM EDTSpecial Weather StatementMFLBroward47 min
Jun 11, 4:11 PM EDTSevere Thunderstorm WarningMFLBroward23 min
Jun 11, 5:18 PM EDTSpecial Weather StatementMFLCollier57 min

Nearby

Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.